Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The duality theorem for twisted smash products of Hopf algebras and its applications

Tom 141 / 2015

Zhongwei Wang, Liangyun Zhang Colloquium Mathematicum 141 (2015), 25-44 MSC: Primary 16T05, 16S30. DOI: 10.4064/cm141-1-3

Streszczenie

Let $A\mathbin {\#_T}H$ denote the twisted smash product of an arbitrary algebra $A$ and a Hopf algebra $H$ over a field. We present an analogue of the celebrated Blattner–Montgomery duality theorem for $A\mathbin {\#_T}H$, and as an application we establish the relationship between the homological dimensions of $A\mathbin {\#_T}H$ and $A$ if $H$ and its dual $H^*$ are both semisimple.

Autorzy

  • Zhongwei WangDepartment of Basic Science
    Jinling Institute of Technology
    Nanjing 210069, P.R. China
  • Liangyun ZhangCollege of Science
    Nanjing Agricultural University
    Nanjing 210095, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek